MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8406940
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
From operative report: first attempted to perform lithotripsy using the trilogy device at the highest setting but this was making very little impact on the stone due to its very high density.The decision was then made to use a 1000 micron holmium laser fiber for lithotripsy instead.Lithotripsy was then begun using a power of 100 w.However, after about 15 minutes of lithotripsy the fiber broke due to the high power.A new fiber was then placed and using a slightly lower power of 75 w lithotripsy was continued.After lithotripsy was completed on one of the large stones, operative time was approaching 3 hours and the decision was made to stop here for the day.The trilogy was then reinserted and used to clear the remaining dust and fragments.The nephroscope was then removed.A 22 french council tip foley catheter was then inserted through the access sheath into the pouch and the balloon inflated with 10 ml of sterile water.The access sheath was then cut so it could be removed over the catheter.Contrast and saline were then injected through the catheter into the pouch to confirm placement.All wires were then removed.The suprapubic tube was secured using a 2-0 nylon drain stitch.The 14 french foley in the stoma was capped.This concluded the procedure which the patient tolerated well.She was awakened from general anesthesia and transferred to recovery room in stable condition.

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key25347558
Report Number25347558
Device Sequence Number16029914
Product Code GEX
UDI-Device Identifier08714729978701
UDI-Public(01)08714729978701
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8406940
Device Catalogue NumberM006L8406940
Device Lot Number37426195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA05/22/2026